# SDR CALA2013090591033

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 73,986 hours, 27,204 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOUND CONNECTOR D42316P PINS 3 & 4 LOCKS DAMAGED.  REPLACED D42316P IAW WDM HOOKUP CHART & WDM 26-18-11, WDM 78-34-11,WDM 29-11-11,WDM 28-4 1-21,WDM 28-22-21,WDM 74-31-11.
